Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 4, Pages 136–138 (Mi mz4569)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Sums of multiplicative functions with shifted arguments

M. B. Khripunova

Vladimir "P. I. Lebedev-Polyanskii" State Pedagogical Institute

Full text: PDF file (269 kB)

English version:
Mathematical Notes, 1992, 51:4, 421–423

Bibliographic databases:

Received: 04.11.1991

Citation: M. B. Khripunova, “Sums of multiplicative functions with shifted arguments”, Mat. Zametki, 51:4 (1992), 136–138; Math. Notes, 51:4 (1992), 421–423

Citation in format AMSBIB
\Bibitem{Khr92}
\by M.~B.~Khripunova
\paper Sums of multiplicative functions with shifted arguments
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 4
\pages 136--138
\mathnet{http://mi.mathnet.ru/mz4569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172480}
\zmath{https://zbmath.org/?q=an:0795.11046}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 4
\pages 421--423
\crossref{https://doi.org/10.1007/BF01250560}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600041}


Linking options:
  • http://mi.mathnet.ru/eng/mz4569
  • http://mi.mathnet.ru/eng/mz/v51/i4/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Timofeev, S. T. Tulyaganov, “Problems similar to the additive divisor problem”, Math. Notes, 64:3 (1998), 382–393  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. I. Pavlov, “On the Ingham divisor problem”, Math. Notes, 68:3 (2000), 370–377  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    Full text:57
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021